# SDR ABXR080104

- Difficulty date: February 29, 2008
- Submitted: March 20, 2008
- Operation: Air carrier
- Aircraft: N205US
- Make and model: Doug DC-9-32F
- Aircraft serial: 47690
- Aircraft time: 19,108 hours, 9,739 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Part number: 5931960513
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD BULKHEAD STA 718 ATTACH ANGLE CRACKED.  REMOVED AND REPLACED FITTING IAW DC9 SRM 51-30-5.
